advertisement
Question
Posted by: Anonymous | 2009/06/22

Clomid

Hi Dr

My gyne prescribed Clomid after my test showed that I wasn' t ovulating. My test was only 4.5. I started using Clomid for the first time about a month ago and now my test showed 8.8. The Dr wasn' t to happy with the test and now said I must use 100mg Clomid.
Will I eventually ovulate again or is this not a good sign?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You have not ovulated on the lower dose of Clomid, thus the dose is increased. It isn't really possible to say whether it will work for you or not. It is just a question of trying it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement